mathematics-sp-h1
logo2 Austin Publishing Group   |   Journals   |   Memberships   |   FAQs   |   Contact Us

austin fus jhsdgs

mathematics-header

About Journal

Manuscript Submission

Contact us

Austin Publishing Group
2500 Plaza 5,
Harborside Financial Center,
Jersey City, New Jersey, 07311,
USA
Tel: +1-201-655-7075
Fax: +1-201-604-6465

Online First

Volume 1 Issue 1 - 2016
Research ArticlePublished: Aug 30, 2016
Chen ME, Harada MY, Voidonikolas G, Garnett G, Li T, Patel B, Yim D, Chen E, Ley EJ, Nissen NN, Shinde A and Annamalai A
EditorialPublished: Sep 12, 2016
Testino G and Leone S
Mini ReviewPublished: Nov 02, 2016
Zidan A, Julka K, Dutta P, Mehta N, Sable S, Yadav K, Nath B, Kapoor S, Varma V and Kumaran V
Review ArticlePublished: Dec 14, 2016
HE B, NG ZQ and Hamdorf JM

Scope of the Journal

003
  • Applied Mathematics
  • Algebra
  • Group Theory
  • Projective Geometry
  • General Topology
  • Mathematical Logic & Foundations
  • Measure Theory
Home      |    Aims and Scope      |    Current Issue      |    All Issues      |    Editorial Board      |    Instructions for Authors      |    Special Issues      |    Submit Manuscript
All site content, except where otherwise noted, is licensed under a Creative Commons Attribution (CC BY) license.